Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 6, NWS St. Louis, MO

April 3, 20184 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 3, 2018, 2:51 PM CDT for 4 counties in Missouri. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 2:51 PM CDT (19:51 UTC)
Expired
Apr 3, 2018, 3:30 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 84 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:07 PM CDTHAIL 0.25Bonne Terre, MOPHOTO POSTED TO SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 3, 3:07 PM CDTHAIL 1Bonne Terre, MOCORRECTS PREVIOUS HAIL REPORT FROM BONNE TERRE. PHOTO POSTED TO SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 3, 3:07 PM CDTHAIL 1.25Bonne Terre, MOCORRECTS PREVIOUS HAIL REPORT FROM BONNE TERRE. HAIL LARGER THAN QUARTERS. PHOTO POSTED TO SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Apr 3, 3:18 PM CDTHAIL 0.252 Ne French Village, MO
Apr 3, 3:24 PM CDTHAIL 0.52 Ne French Village, MOHAIL INCREASED TO MARBLE-SIZED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

940 
WUUS53 KLSX 031951
SVRLSX
MOC099-186-187-221-032030-
/O.NEW.KLSX.SV.W.0006.180403T1951Z-180403T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
251 PM CDT TUE APR 3 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  South central Jefferson County in east central Missouri...
  Northwestern Ste. Genevieve County in southeastern Missouri...
  East central Washington County in east central Missouri...
  Northwestern St. Francois County in southeastern Missouri...

* Until 330 PM CDT.

* At 251 PM CDT, a severe thunderstorm was located over Mineral
  Point, moving east at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Trained weather spotters reported quarter size hail in 
           Potosi. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bonne Terre, Desloge, Potosi, Bloomsdale, Mineral Point, Rocky
  Ridge, Cadet, Valles Mill and French Village.

This includes Interstate 55 in Missouri between exits 154 and 162.
 
This also includes  St. Francois State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for southeastern
and east central Missouri.

LAT...LON 3787 9083 3800 9079 3810 9024 3790 9013
TIME...MOT...LOC 1951Z 267DEG 41KT 3794 9075 

HAIL...1.25IN
WIND...60MPH
 
$$

KD
3 follow-up statements
132 
WWUS53 KLSX 032009
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
309 PM CDT TUE APR 3 2018

MOC099-221-032019-
/O.CAN.KLSX.SV.W.0006.000000T0000Z-180403T2030Z/
Jefferson MO-Washington MO-
309 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
EAST CENTRAL WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM CDT for southeastern
and east central Missouri.

LAT...LON 3798 9063 3810 9024 3790 9013 3788 9061
TIME...MOT...LOC 2009Z 268DEG 34KT 3794 9054 

$$

MOC186-187-032030-
/O.CON.KLSX.SV.W.0006.000000T0000Z-180403T2030Z/
Ste. Genevieve MO-St. Francois MO-
309 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS
COUNTIES...

At 309 PM CDT, a severe thunderstorm was located over Bonne Terre,
moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Bonne Terre, Desloge, Bloomsdale, Rocky Ridge and French Village. 

This also includes  St. Francois State Park.
 
This includes Interstate 55 in Missouri between exits 154 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for southeastern
and east central Missouri.

LAT...LON 3798 9063 3810 9024 3790 9013 3788 9061
TIME...MOT...LOC 2009Z 268DEG 34KT 3794 9054 

HAIL...1.25IN
WIND...60MPH
 
$$

KD
649 
WWUS53 KLSX 032016
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
316 PM CDT TUE APR 3 2018

MOC186-187-032030-
/O.CON.KLSX.SV.W.0006.000000T0000Z-180403T2030Z/
Ste. Genevieve MO-St. Francois MO-
316 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN STE. GENEVIEVE AND NORTHWESTERN ST. FRANCOIS
COUNTIES...

At 316 PM CDT, a severe thunderstorm was located near Bonne Terre,
moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Bonne Terre, Desloge, Bloomsdale, Rocky Ridge and French Village. 

This also includes  St. Francois State Park.
 
This includes Interstate 55 in Missouri between exits 154 and 162.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for southeastern
and east central Missouri.

LAT...LON 3800 9055 3810 9024 3790 9013 3788 9051
TIME...MOT...LOC 2016Z 267DEG 41KT 3794 9043 

HAIL...1.75IN
WIND...60MPH
 
$$

KD
861 
WWUS53 KLSX 032027
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
327 PM CDT TUE APR 3 2018

MOC186-187-032036-
/O.EXP.KLSX.SV.W.0006.000000T0000Z-180403T2030Z/
Ste. Genevieve MO-St. Francois MO-
327 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STE. GENEVIEVE
AND NORTHWESTERN ST. FRANCOIS COUNTIES WILL EXPIRE AT 330 PM CDT...
        
The storm which prompted the warning has moved out of the area. A 
new warning has replaced parts of the old warning on the eastern 
side. Therefore this warning will be allowed to expire.

A tornado watch remains in effect until 800 PM CDT for southeastern
and east central Missouri.

LAT...LON 3800 9055 3810 9024 3790 9013 3788 9051
TIME...MOT...LOC 2026Z 267DEG 41KT 3795 9028 

$$

KD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:57 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 3, 12:57 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
1257 PM CDT Tue Apr 3 2018

.UPDATE...
Issued at 1257 PM CDT Tue Apr 3 2018

...Severe Storms Over Southeast MO and IL Expected This Afternoon...

The latest visible satellite imagery along with radar reflectivity
shows the positions of a surface cold front well, located east of a
line from Pittsfield, IL southwestward to east of Jefferson City,
MO. This front will continue to rapidly push eastward through the
afternoon hours, reaching the St. Louis metro area around 2PM and
eastern portions of the LSX CWA (Marion County, IL) by 4:30PM.

Ahead of this front, the atmosphere continues to destabilize. The
latest analysis data suggests surface-based instability has risen
anywhere from 1000-2000 J/kg across the region, with the highest
values over southern MO. Deep-layer shear is around 50 knots,
certainly supportive of organized convection. Think the cap will
slowly erode over the next 1 to 3 hours, with convection become
widespread along/ahead of the front later this afternoon mainly over
western IL and southeast MO. All storm modes will be possible, with
line segments capable of mainly wind damage along with some semi-
discrete cells which could pose more of a hail threat. There is also
a tornado threat which will be maximized with any discrete cells
that can develop ahead of the front, where near-surface wind fields
aren't as veered and effective SRH values are maximized (around 300-
400 m2/s2). The convection will rapidly spread eastward and after
5PM the severe threat should largely wane across much of the region.

Deitsch

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 439 AM CDT Tue Apr 3 2018

A warm front stretched from just north of Centralia IL westward to
the south of Jefferson City into a surface low in southwest KS early
this morning. Lift associated with a stout southwesterly LLJ has
been resulting in periodic elevated thunderstorms to the north of
the front fed by MUCAPE in excess of 1000 J/KG. Most of these storms
are expected to be confined to locations north and east of St. Louis
into the early morning hours. Otherwise low stratus and fog
blanketed the region. The models are in relatively good agreement
moving the surface low into east central KS by 12Z. In response to a
progressive deepening upper trof, the low will then deepen and track
northeast moving into central IL by 18Z and into the lower Great
Lakes region by 00Z. As the surface low tracks northeast this
morning the warm front should finally move northward allowing the
warm sector to expand across eastern MO and western IL, bringing
warmer temps and higher dew points promoting surface based
instability by early afternoon. Areas along and north of the warm
front and ahead of the surface low track, primarily the northern
CWA, will have the greatest precipitation threat this morning with
showers and some isolated thunder. A broken line of thunderstorms is
expected to develop as the advancing cold front moves into east
central and southeast MO early this afternoon, with the line growing
with time as it moves east into southern IL. Instability and deep
layer shear will support the potential for severe storms. By late
afternoon the cold front will be well east of the CWA moving into
the Ohio Valley with gusty northwest winds and strong CAA in the
wake of the front. Gusty northwest winds will continue much of
tonight with unseasonably cold air flooding into the region. Sub-
freezing temperatures, well below normal, will prevail across the
entire CWA by daybreak Wednesday. We have issued a freeze warning
for the far southern three counties in the CWA where our climate
focal point has collaborated/determined the growing season has begun.

Glass

.LONG TERM...  (Wednesday through Monday)
Issued at 439 AM CDT Tue Apr 3 2018

Surface ridge to build into the region on Wednesday, bringing in
much colder temps for this time of year. So despite sunny skies,
cold north winds will keep temps from warming up too much with highs
only in the 40s.

Another cold night in store Wednesday night as surface ridge begins
to move off to the east. Lows will be in the upper 20s to low 30s.

By Thursday, southerly flow returns with low level moisture on the
increase as well. Daytime hours should remain dry, though could see
a few stray showers in the far northern portions of forecast area,
closer to next frontal boundary that will affect the area Thursday
night into Friday. Highs on Thursday will rebound back into the 50s.
Another cold night Thursday night as cold front sinks south through
area. Lows will be in the upper 20s to upper 30s. Not a lot of
convergence along boundary, so it will move through region dry
during the overnight hours, but will see overrunning precipitation
develop on backside of front on Friday. Because of the colder temps
initially, will see mixed precipitation that will gradually turn to
all rain by late afternoon, but not for long as it changes back to a
mix Friday evening before ending. Moisture will be limited with this
system so kept chance pops during this period.

Beyond that, extended models in better agreement for the weekend
with dry and colder conditions Saturday with surface ridge overhead.
Next system to affect area Sunday through Monday. Overall, below
normal temps to prevail.

Byrd

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1240 PM CDT Tue Apr 3 2018

Sfc low continues to lift NE thru the region with a cdfnt just
east of KPPQ to KVIH. Still expect TSRA to develop along the cdfnt
over the next hour or so as it moves east. IFR cigs are expected
behind the fnt with gusty nwly winds. Conditions will slowly
improve late tonight into Wed. Gusty nwly winds will diminish Wed
morning.

SPECIFICS FOR KSTL/KSUS/KCPS: While conditions are VFR to low MVFR
currently, expect TSRA to continue to develop along the front as
it moves east. Winds will switch to the NW behind the fnt with IFR
cigs. Conditions will slowly improve tonight with winds eventually
diminishing on Wed.

Tilly

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     64  27  45  31 /  80   5   0   0
Quincy          43  21  40  28 /  80  10   0   0
Columbia        59  23  44  30 /  70  10   0   0
Jefferson City  63  24  46  30 /  70  10   0   0
Salem           67  27  45  29 /  90  10   0   0
Farmington      65  27  47  30 /  80   5   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from midnight tonight to 10 AM CDT Wednesday for
     Iron MO-Madison MO-Reynolds MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 3, 4:44 AM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
444 AM CDT Tue Apr 3 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
444 AM CDT Tue Apr 3 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Strong to severe storms are possible this afternoon. The main
threats will be damaging winds, large hail and isolated
tornadoes.

Temperatures expected to bottom out in the mid 20s over portions
of southern Missouri tonight, so a Freezing Warning has been
issued for Reynolds, Iron and Madison counties.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Temperatures in the mid 20s over portions of southern Missouri
early Wednesday morning, so a Freezing Warning has been issued
for Reynolds, Iron and Madison counties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

Byrd

In the hours before

Local storm report, Apr 3, 2:06 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
206 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             6 N COOK STATION        37.90N 91.45W
04/03/2018  M0.50 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&
Local storm report, Apr 3, 2:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             BRENTWOOD               38.62N  90.35W
04/03/2018  M0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            OBSERVED 0.5 MILES SOUTH OF THE INTERSECTION OF I-64
            AND I-170.

&&

EVENT NUMBER LSX1800048

FUCHS
Local storm report, Apr 3, 2:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 SW ST. LOUIS          38.61N  90.28W
04/03/2018  E0.88 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

            LOCATED AT HAMPTON AND FYLER INTERSECTION.

&&

EVENT NUMBER LSX1800049

FUCHS
Local storm report, Apr 3, 2:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             WEBSTER GROVES          38.59N 90.36W
04/03/2018  E0.50 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

JPG
Local storm report, Apr 3, 2:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             1 SE POTOSI             37.93N 90.78W
04/03/2018  E1.00 INCH       WASHINGTON         MO   PUBLIC

&&

TILLY
Local storm report, Apr 3, 2:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ARNOLD                  38.43N 90.37W
04/03/2018  E0.25 INCH       JEFFERSON          MO   PUBLIC

&&

JPG

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:37 PM CDTSpecial Weather StatementLSXIron, Madison, Saint Francois53 min
Apr 2, 11:13 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis32 min
Apr 2, 11:16 PM CDTSpecial Weather StatementLSXCrawford29 min
Apr 2, 11:22 PM CDTSpecial Weather StatementLSXSaint Charles38 min
Apr 3, 12:02 AM CDTSpecial Weather StatementLSXSaint Louis, City of Saint Louis43 min
Apr 3, 12:38 AM CDTSpecial Weather StatementLSXCity of Saint Louis52 min
Apr 3, 4:27 AM CDTFreeze WarningLSXIron, Madison, Reynolds30 hr
Apr 3, 2:02 PM CDTSpecial Weather StatementLSXCrawford, Washington43 min
Apr 3, 2:20 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington40 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington38 min
Apr 3, 3:13 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds47 min
Apr 3, 3:14 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois46 min
Apr 3, 3:26 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois49 min
Apr 3, 3:46 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds49 min
Apr 3, 3:58 PM CDTSevere Thunderstorm WarningLSXMadison, Sainte Genevieve, Saint Francois25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.